# SDR 2008UALA03810

- Difficulty date: July 10, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 50,423 hours, 7,460 cycles
- Engine: Pwa PW40903
- System (JASC): 8011 · Engine Starter
- Part: Start Valve
- Part number: 8088846
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE START VALVE INOP.  *S/D*  FOUND FAULTY START AIR VALVE.  REPLACED PER MM80-11-02, OP CHECKED GOOD.  AC OK FOR SERVICE.
